MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION CPS; STANDARD CERVICAL PLATE

ULRICH MEDICAL USA UNION CPS; STANDARD CERVICAL PLATE
Model Number UM102-03-57
Medical Device Problem Codes Detachment of Device or Device Component (2907); Unintended Movement (3026)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 03/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a union screw began to back out of the plate.It is unsure whether the locking mechanism was actuated or not.The patient experienced pain, leading to an mri scan (mri images are unavailable).However, an image was shared, showing one of the locking mechanism tabs appears to be broken, allowing the screw to back out.A revision surgery was performed and the union plate was removed.As of 19 march 2025, the plate has not been returned for evaluation.

Brand Name
UNION CPS
Common Device Name
STANDARD CERVICAL PLATE
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM   89081
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
MDR Report Key21667717
Report Number3005823819-2025-00005
Device Sequence Number8180248
Product Code KWQ
UDI-Device Identifier00814386020251
UDI-Public00814386020251
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K150666
Exemption NumberNA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUM102-03-57
Device Catalogue NumberUM102-03-57
Device Lot NumberU012909
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American